The ineraction between the medications is Major, and Coumadin (warfarin) with food moderate:
-Major:Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.
-Moderate: Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.
Click on the link to read your interactions:
What kind of discussion did you have with your doctor before (s)he prescribed the Lodine? There is some controversy between studies that state that NSAIDs have been shown to alter the pharmacokinetics of warfarin and other oral anticoagulants, resulting in increased INR or prothrombin time while other studies find no problem. You should be checking your INR more frequently during the beginning until you restabilized your INR and once again when you discontinue the lodine.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jan 2010 • 1 answer
Posted 2 Apr 2010 • 2 answers
Posted 5 May 2010 • 1 answer
Posted 26 Jan 2011 • 1 answer
Posted 19 Nov 2015 • 2 answers